# SDR 2013F00004

- Difficulty date: January 2, 2013
- Submitted: January 2, 2013
- Operation: General aviation
- Aircraft: N323BA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC280
- Aircraft time: 23,386 hours, 36,359 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFOMING THE INSPECTION CALLED OUT IN AD 2012-18-01, FOUND THE FOLLOWING CRACKS ON BOTH THE LT AND RT FWD BRACKETS.  LT FWD BRACKET CRACKED IN THE UPPER FWD RADIUS -CRACK LENGTH .3750".  RIGHT FWD BRACKET CRACKED IN THE UPPER RADIUS - CRACK LENGTH .3750".
